Availability analysis of a two-unit series system with shut-off rule and ``first-fall, first-repaired''

Shi, Dinghua, Li, Wei . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series) 1993. 9 :88-91

Locate this article in:

Bibtex

@article{CIS-110050,
  Author = {Shi, Dinghua and Li, Wei},
  Title = {Availability analysis of a two-unit series system with shut-off rule and ``first-fall, first-repaired''},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series)},
  Volume = {9},
  Year = {1993},
  Pages = {88--91},
  Keywords = {Reliability}
}

Similar articles